Existence of Weakly Cooperative Equilibria for Infinite-Leader-Infinite-Follower Games

  • Zhe YangEmail author
  • Qing-Bin Gong


In this paper, we first generalize Yang and Ju’s (J Glob Optim 65:563–573, 2016) result in Hausdorff topological vector spaces. Second, we introduce the model of leader-follower games with infinitely many leaders and followers, that is, infinite-leader-infinite-follower game. We next introduce the notion of weakly cooperative equilibria for infinite-leader-infinite-follower games and prove the existence result.


(Weakly) cooperative equilibrium Infinite-leader–infinite-follower game Existence 

Mathematics Subject Classification

91A10 91A12 91A40 


  1. 1.
    Pang, J.S., Fukushima, M.: Quasi-variational inequalities, generalized Nash equilibria, and multi-leader–follower games. Comput. Manag. Sci. 2(1), 21–56 (2005)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Yu, J., Wang, H.L.: An existence theorem of equilibrium points for multi-leader–follower games. Nonlinear Anal. Theory Methods Appl. 69(5–6), 1775–1777 (2008)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Hu, M., Fukushima, M.: Variational inequality formulation of a class of multi-leader–follower games. J. Optim. Theory Appl. 151(3), 455–473 (2011)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Ding, X.P.: Equilibrium existence theorems for multi-leader-follower generalized multiobjective games in FC-spaces. J. Glob. Optim. 53(3), 381–390 (2012)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Jia, W.S., Xiang, S.W., He, J.H., Yang, Y.L.: Existence and stability of weakly Pareto–Nash equilibrium for generalized multiobjective multi-leader–follower games. J. Glob. Optim. 61(2), 397–405 (2015)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Aumann, R.J.: The core of a cooperative game without side payments. Trans. Am. Math. Soc. 98, 539–552 (1961)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Scarf, H.E.: On the existence of a cooperative solution for a general class of \(n\)-person games. J. Econ. Theory 3, 169–181 (1971)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Kajii, A.: A generalization of Scarf’s theorem: an \(\alpha \)-core existence theorem without transitivity or completeness. J. Econ. Theory 56, 194–205 (1992)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Askoura, Y., Sbihi, M., Tikobaini, H.: The ex ante \(\alpha \)-core for normal form games with uncertainty. J. Math. Econ. 49, 157–162 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Noguchi, M.: Cooperative equilibria of finite games with incomplete information. J. Math. Econ. 55, 4–10 (2014)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Noguchi, M.: Alpha cores of games with nonatomic asymmetric information. J. Math. Econ. 75, 1–12 (2018)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Askoura, Y.: An interim core form normal form games and exchange economies with incomplete information. J. Math. Econ. 58, 38–45 (2015)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Askoura, Y.: The weak-core of a game in normal form with a continuum of players. J. Math. Econ. 47, 43–47 (2011)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Askoura, Y.: On the core of normal form games with a continuum of players. Math. Soc. Sci. 89, 32–42 (2017)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Yang, Z.: Some infinite-player generalizations of Scarf’s theorem: finite-coalition \(\alpha \)-cores and weak \(\alpha \)-cores. J. Math. Econ. 73, 81–85 (2017)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Yang, Z.: Some generalizations of Kajii’s theorem to games with infinitely many players. J. Math. Econ. 76, 131–135 (2018)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Yang, Z., Ju, Y.: Existence and generic stability of cooperative equilibria for multi-leader–multi-follower games. J. Glob. Optim. 65, 563–573 (2016)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Martins-da-Rocha, V.F., Yannelis, N.: Nonemptiness of the alpha-core. Fgv/epge Economics Working Papers (2011).
  19. 19.
    Aliprantis, C.D., Border, K.C.: Infinite Dimensional Analysis: A Hitchhikers Guide. Springer, Heidelberg (2006)zbMATHGoogle Scholar

Copyright information

© Operations Research Society of China, Periodicals Agency of Shanghai University and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of EconomicsShanghai University of Finance and EconomicsShanghaiChina
  2. 2.SUFE Key Laboratory of Mathematical Economics, Ministry of EducationShanghaiChina

Personalised recommendations